CSN Login
Members Online: 4

Hey Everyone

dixiegirl's picture
dixiegirl
Posts: 1043
Joined: Apr 2006

I know I haven't posted very much lately, sorry. I do read the posts, but haven't responded much because I type funny on my phone and it's embarrassing LOL.

I had my 3rd Rituxan thursday and I'm ok, just really tired. I slept almost 14 hours yesterday and today my back is killing me. I guess it serves me right. Hopefully if I move around today it'll loosen up.

This time with the Rituxan I've had a couple of side effects that I haven't had before. I woke up one morning with the most incredible leg cramp...I woke up screaming and scared the heck out of my dog LOL. I've also had some pretty bad muscle cramps that I certainly don't remember from the last time. I've been extremely tired every weekend and spent most of the time sleeping.

I do admit, that I am kind of afraid this isn't working. I was hoping to see some of the swelling in my armpit go down and it just doesn't look it. I hope it's just my imagination. Next Thursday I see my onc so I hope that he can't feel it because I never could tell the difference between muscle and node.

I am very happy with all the good news going on with several of you! Congratulations to all who are doing great. And to those who are currently struggling with emotions and treatments my good wishes are definitely there.

Take care all,
Beth

jimwins's picture
jimwins
Posts: 2020
Joined: Aug 2011

Hey Beth!

So good to hear from you!

I'm sorry you're having issues with side effects.
I did a little research and cramps and back pain can
be side effects of Rituxan.

If you feel up to it, mild/moderate exercise might help some.
Of course you should discuss all this with your medical team.
They can probably give you something to prevent/alleviate as well.

I know you've been through the wringer with all of this.
Please keep us updated and sending you positive energy for
great news on Thursday when you see your oncologist.
I also hope the side effects disappear for you.

Warm and strong hugs,

Jim

dixiegirl's picture
dixiegirl
Posts: 1043
Joined: Apr 2006

Thank you Jim!

I will try to keep the faith

Beth

Max Former Hodgkins Stage 3's picture
Max Former Hodg...
Posts: 1080
Joined: May 2012

Dixie !

What a beautiful pair of dogs ! One looks shepard, and the other lab or pointer. My dog is purebred -- 100 % mut. No non-mut at all.

Remember: the presence or absence of side-effects is NO indication of whether a med is working or not. My arm pits stay "swollen" feeling, but no nodes or mass are involved.

I hope the doc gives a good report on your visit.

max

forme's picture
forme
Posts: 1158
Joined: Aug 2010

Beth

So nice to see your post. I love the new picture of your darling pups! Nothing better than furry family members.

I too spent most of yesterday sleeping. It's hard to believe that one can sleep so much and still be so tired.

If your tired then you need to rest. Listen to your body and just sleep when you need to. Plus, you are working during the week and that by itself is enough to make you tired. Add in the tx, and sleep seems so necessary.

Gosh, I wish you were having an easier time with the rituxin. Leg cramps are the worst. I have been woken from a sound sleep with such intense pain, that I become afraid to move. Have you tried a very hot moist towel. That seems to help me a little. It's just getting to the bathroom to heat the towel that is so hard.

Maybe you can ask your onc about checking your magnesium and potassium levels. If they are low, that can also contribute to the muscle cramps. If the levels are low, maybe having them up around normal might lessen the severity of the cramps. just a thought.

I'm sending you all good and positive thoughts for your visit on thursday. And pray that you have no more cramps.

Huge hugs,
Lisha

miss maggie
Posts: 929
Joined: Mar 2010

Dear Beth,

Glad to read your posts again. I agree, with you working and resting, it is very hard
to find the time to post. I think sleep sometimes is the best medicine.

I never
thought to contribute Rituxan with leg cramps. I used to always sleep on my back. Now
if I do so, I get the most horrible pain in my right leg. Therefore, I have to sleep
on my side. Only then I have no problem. I received Rituxan in Dec 2009, is it possible
to still have cramps???

I'm sorry about the side effects of Rituxan. I don't remember if you had a problem
before.

You too take care. Hugs and love Maggie

merrywinner's picture
merrywinner
Posts: 620
Joined: Aug 2009

Hang in there(so easy to type...so hard to do). Leg cramps?? In addition to the other good info remember to drink,drink and drink! I always found when I didn't feel exactly right I needed to hydrate more. I would think I was probably drinking enough but forget that the drugs put our systems into overdrive and we need way more fluid then we think. Take care. Mary

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network